Numbness In Feet



Related Terms: Numbness, Pregabalin, Tingling Sensation, Nerve Compression, Physiotherapy, Diabetes, Mri Spine

Recently Answered Questions


I have frequent urination, thirst, and numbness in feet and hands. Why?
Query: Hi doctor, I am 18 years old, my height is 166 cm and my weight is 54 kg. I am a female. I have been feeling symptoms of diabetes like thirst, urination more than usual, extreme hunger, numbness in feet and hands, tingling in my back, hands trembling, blurry vision, my wounds are taking so long to ...  Read Full »
Dr. Shazli Naseer
Diabetologist

Answer: Hi, Welcome to icliniq.com. You are very young and have full symptoms, which is typical of type 1 diabetes where the body is insulin dependent and pills do not work. Your doctor should check for particular laboratory tests for that including C-peptide and insulin levels in your system. If your condi...  Read Full »
 
Will vitamin B12 deficiency cause tingling and numbness?
Query: Hello doctor, I have a platelet count of 55 and vitamin B12 is 176. There are tingling and some numbness in feet for about a month now. Is this a dangerous level and what could be the cause?  Read Full »
Dr. Sadaf Mustafa
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Your B12 is low and you should take Vitamin B12 1000 mcg daily orally for six weeks and test the level again. I see it was less on repeat but not sure how much was it spaced out and how much you took orally? Since it did not improve with oral replacement, you would nee...  Read Full »
 
I am having indigestion, incomplete stool evacuation and abdomen swelling. Why?
Query: Hello doctor, I am 28 years old male and unmarried. For the last two months, I feel some gastric problems which include incomplete evacuation of stool at morning properly, abdomen swelling, numbness in feet, low energy in legs, low hunger, food not digested properly, slight pain in right side under...  Read Full »
Dr. Noushif M
Surgical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. You need to modify your diet and lifestyle consistently and avoid all medicines and foods which can potentially damage the liver. You need to be on a diet high in protein and low in fat or carbohydrates. You should have regular physical activity. Regarding medicines, I ...  Read Full »
 
Please help with my issues of numbness and vitamin deficiency.
Query: Hi doctor, I am a 33 year old male. I am from prickling, numbness, warm sensation in my feet and hands and tingling in my lips and mouth for the past two years. I had a severe cough for around two years and recently, it got resolved. My issue, initially started with prickling and burning sensations ...  Read Full »
Dr. Divakara P
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Your problem still could be due to a nerve problem, even though your NCV test is normal (nerve conduction velocity). Also, you might be having calcium deficiency, which is very common associated with vitamin D deficiency. I suggest you calcium supplements like tablet S...  Read Full »
 
Can weight loss, sweating and palpitation be due to hyperthyroidism?
Query: Hello doctor, I am 46 years old male, weighing 67 kg, height 176 cm. Current symptoms are weight loss (lost about 5 kg in one month), feeling hot. Sweating, problems falling asleep, difficulty focusing on one task, forgetfulness, change in bowel habits (experiencing loose motion sometimes), palpita...  Read Full »
Dr. Shaikh Sadaf
Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. From what you have mentioned and from the reports you have attached (attachment removed to protect patient identity), it appears that you have thyroiditis. Your results show that you have hyperthyroidism but not so bad but your scan results suggest thyroiditis which ...  Read Full »
 
I am having numbness in hand and feet for three weeks. Why?
Query: Hello doctor, I am having numbness in hand and feet for three weeks. Brain and cervical spine MRI came normal.  Read Full »
Dr. Vivek Chail
General Practitioner

Answer: Hi, Welcome to icliniq.com. Review of the MRI scan images (attachment removed to protect patient identity). Cervical spine: There is mild straightening of the cervical vertebrae. There is a likely small osteophyte in the anterior superior end plate of C5 vertebra and is not significant. The cervical...  Read Full »
 
I have pain and numbness in hands and feet due to SPA. What to do?
Query: Hi doctor, I am suffering from SPA rheumatism and the doctor has prescribed Salazopyrin, Sulfasalazine for more than 10 years. I am not taking it continuously. Now, these days, I have pain in my hand, wrist, and my feet also have numbness.  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post. You are suffering from spondyloarthropathy. However, small joint involvement like hand and feet joints are rare in SPA. You should restart Sulfasalazine 1 g morning, evening and do a C-reactive protein and ESR and preferably take Naproxin 50...  Read Full »
 
Is potassium level of 5.5 high as I am feeling nauseous and numb?
Query: Hello doctor, My potassium is 5.5. Is that high because I am nauseated a lot, hands and feet get tingly or go numb a lot. I am tired a lot and my heartbeat feels irregular a lot plus I have had diarrhea or very thin stool for past few months. Cancer too runs in my family.  Read Full »
Dr. Lohit Chauhan
General Medicine Physician

Answer: Hello, Welcome to icliniq.com. Yes, serum potassium of 5.5 mEq is a bit high. The usual range of serum potassium is 3.5 to 5 mEq/L. Although 5.5 mEq/L is not that high to produce symptoms, but as your query suggested you are feeling the irregular heartbeat, I would suggest you get an ECG (EKG) done ...  Read Full »
 
What is causing numb spots and shock sensations on my legs?
Query: Hi doctor,I was diagnosed seven years ago with Hashimoto's thyroiditis. I gave up gluten, soy, and milk, and along with Levothyroxine, my health has been great. However, two years ago, I was diagnosed with vitamin D deficiency. After six months of treatment, I recovered. Then after having a second b...  Read Full »
Dr. Shaikh Sadaf
Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query and from what you have mentioned, it appears that you have hypothyroidism and you are on treatment with Levothyroxine. It is known that hypothyroidism causes vitamin B12 deficiency over time and if you are on a high dose of Levothyroxine, then...  Read Full »
 
Having pain in left leg, burning sensation in left foot and numbness in the left foot. What it could be?
Query: Hi doctor, I am a 46 year old woman with dull pain in left leg and heat sensation in left foot, which is on and off throughout the day. The problem has been there for the past two to three weeks. I do not recall any injury, which could have led to this problem. It just started suddenly. The heat s...  Read Full »
Dr. Akshay Kumar Saxena
Orthopaedician And Traumatologist

Answer: Hi, Welcome to icliniq.com. You have mentioned heaviness in your left leg along with burning sensation, which we call as paresthesia. Also, you have mentioned that you have back stiffness since many years. So, I presume that there could be some nerve impingement and that may be causing these symp...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Numbness In Feet? We have medical experts to help you right away.

Ask a Doctor Online Now!